JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NORM ESTIMATES AND UNIVALENCE CRITERIA FOR MEROMORPHIC FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NORM ESTIMATES AND UNIVALENCE CRITERIA FOR MEROMORPHIC FUNCTIONS
Ponnusamy, Saminathan; Sugawa, Toshiyuki;
  PDF(new window)
 Abstract
Norm estimates of the pre-Schwarzian derivatives are given for meromorphic functions in the outside of the unit circle. We deduce several univalence criteria for meromorphic functions from those estimates.
 Keywords
univalence criterion;pre-Schwarzian derivative;
 Language
English
 Cited by
1.
Univalence criteria for meromorphic functions and quasiconformal extensions, Journal of Inequalities and Applications, 2013, 2013, 1, 112  crossref(new windwow)
 References
1.
L. V. Ahlfors and G. Weill, A uniqueness theorem for Beltrami equations, Proc. Amer. Math. Soc. 13 (1962), 975-978 crossref(new window)

2.
L. A. Aksent'ev, Sufficient conditions for univalence of regular functions (Russian), Izv. Vyss. Ucebn. Zaved. Matematika 1958 (1958) no. 3 (4), 3-7

3.
L. A. Aksent'ev and F. G. Avhadiev, A certain class of univalent functions (Russian), Izv. Vyss. Ucebn. Zaved. Matematika 1970 (1970) no. 10, 12-20

4.
F. G. Avhadiev, Conditions for the univalence of analytic functions (Russian), Izv. Vyss. Ucebn. Zaved. Matematika 1970 (1970) no. 11 (102), 3-13

5.
F. G. Avhadiev and L. A. Aksent'ev, Sufficient conditions for the univalence of analytic functions (Russian), Dokl. Akad. Nauk SSSR 198 (1971), 743-746, English translation in Soviet Math. Dokl. 12 (1971), 859-863

6.
F. G. Avhadiev Fundamental results on sufficient conditions for the univalence of analytic functions (Russian), Uspehi Mat. Nauk 30 (1975), no. 4(184), 3-60, English translation in Russian Math. Surveys 30 (1975), 1-64

7.
J. Becker, Lownersche Differentialgleichung und quasikonform fortsetzbare schlichte Funktionen, J. Reine Angew. Math. 255 (1972), 23-43

8.
J. Becker, Lownersche Differentialgleichung und Schlichtheitskriterien, Math. Ann. 202 (1973), 321-335 crossref(new window)

9.
J. Becker and Ch. Pommerenke, Schlichtheitskriterien und Jordangebiete, J. Reine Angew. Math. 354 (1984), 74-94

10.
P. L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 259. Springer-Verlag, New York, 1983

11.
G. M. Goluzin, Geometric Theory of Functions of a Complex Variable, Translations of Mathematical Monographs, Vol. 26 American Mathematical Society, Providence, R.I. 1969

12.
Y. C. Kim, S. Ponnusamy, and T. Sugawa, Mapping properties of nonlinear integral operators and pre-Schwarzian derivatives, J. Math. Anal. Appl. 299 (2004), no. 2, 433-447 crossref(new window)

13.
Y. C. Kim and T. Sugawa, Growth and coefficient estimates for uniformly locally univalent functions on the unit disk, Rocky Mountain J. Math. 32 (2002), no. 1, 179-200 crossref(new window)

14.
Y. C. Kim, A conformal invariant for nonvanishing analytic functions and its applications, Michigan Math. J. 54 (2006), no. 2, 393-410 crossref(new window)

15.
Y. C. Kim, Norm estimates of the pre-Schwarzian derivatives for certain classes of univalent functions, Proc. Edinb. Math. Soc. (2) 49 (2006), no. 1, 131-143 crossref(new window)

16.
S. L. Krushkal, Quasiconformal extensions and reflections, Handbook of Complex Analysis: Geometric Function Theory. Vol. 2, 507-553, Elsevier, Amsterdam, 2005

17.
J. G. Krzyz, Convolution and quasiconformal extension, Comment. Math. Helv. 51 (1976), no. 1, 99-104 crossref(new window)

18.
Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551 crossref(new window)

19.
T. Sugawa, The universal Teichm¨uller space and related topics, Proceedings of the International Workshop on Quasiconformal Mappings and their Applications (India) (S. Ponnusamy, T. Sugawa, and M. Vuorinen, eds.), Narosa Publishing House, 2007, pp. 261-289

20.
S. Yamashita, Norm estimates for function starlike or convex of order alpha, Hokkaido Math. J. 28 (1999), no. 1, 217-230 crossref(new window)